Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Holomorphic functions with dense sets of Plessner points


Authors: Peter Lappan and George Piranian
Journal: Proc. Amer. Math. Soc. 21 (1969), 555-556
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1969-0241647-8
MathSciNet review: 0241647
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Plessner, Über das Verhalten analytischer Funktionen am Rande ihres Definitionsbereichs, J. Reine Angew. Math. 158 (1927), 219-227.
  • [2] I. I. Priwalow, Randeigenschaften analytischer Funktionen, Zweite, unter Redaktion von A. I. Markuschewitsch überarbeitete und ergänzte Auflage. Hochschulbücher für Mathematik, Bd. 25, VEB Deutscher Verlag der Wissenschaften, Berlin, 1956 (German). MR 0083565

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0241647-8
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society